# SDR CA050602001

- Difficulty date: June 1, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Boeing 727-44C
- Aircraft time: 61,205 hours
- Engine: Pwa JT8D7B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Ring
- Condition: Leaking
- Location: K-Flap Actuator
- Component: Actuator, Rotol
- Component part number: 1U1110
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: J, A

## Discrepancy

(CAN) AFTER DEPARTING YOW FOR YFB THE CREW OBSERVED AN 'A' HYD. SYSTEM FLUID LOSS CONDITION WITH 2.5 GAL.INDICATED CLIMBING THROUGH FL190. THE AIRCRAFT WAS REROUTED TO POINT OF DEPARTURE AND FUEL WAS DUMPEDPRIOR TO THE LANDING AT YOW. POST ARRIVAL INVESTIGATION BY MAINTENANCE FOUND A TRUNNION SEAL ON NO.5 KRUEGER FLAP ACTUATOR HAD FAILED. BOTH 'A' SYSTEM PUMPS WERE REPLACED, THE CASE DRAIN FILTERS CHEC KED AND REPLACED, NO.5 KRUEGER FLAP ACTUATOR REPLACED AND THE AIRRAFT GROUND CHECK CARRIED OUT BEFORE THE AIRCRAFT WAS REURNED TO SERVICE.
